RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 1, Pages 130–131 (Mi de10315)  

Short Communications

Estimates of the Solution of the Second Boundary Value Problem for Parabolic Systems in the Hölder Space $\underset\circ{C} _\lambda^{2+\alpha,(2+\alpha)/2}(\bar\Omega)$

Kh. M. Semaan

Lomonosov Moscow State University

Full text: PDF file (284 kB)

English version:
Differential Equations, 2001, 37:1, 146–148

Bibliographic databases:

UDC: 519.63
Received: 10.06.1999

Citation: Kh. M. Semaan, “Estimates of the Solution of the Second Boundary Value Problem for Parabolic Systems in the Hölder Space $\underset\circ{C} _\lambda^{2+\alpha,(2+\alpha)/2}(\bar\Omega)$”, Differ. Uravn., 37:1 (2001), 130–131; Differ. Equ., 37:1 (2001), 146–148

Citation in format AMSBIB
\Bibitem{Sem01}
\by Kh.~M.~Semaan
\paper Estimates of the Solution of the Second Boundary Value Problem for Parabolic Systems in the H\"older Space $\underset\circ{C}{}_\lambda^{2+\alpha,(2+\alpha)/2}(\bar\Omega)$
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 1
\pages 130--131
\mathnet{http://mi.mathnet.ru/de10315}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846410}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 1
\pages 146--148
\crossref{https://doi.org/10.1023/A:1019292903966}


Linking options:
  • http://mi.mathnet.ru/eng/de10315
  • http://mi.mathnet.ru/eng/de/v37/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019